Anyone have severe acny coming off Prednisone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WorrywartNana
Regular Member


Date Joined Dec 2008
Total Posts : 86
   Posted 3/15/2009 3:50 PM (GMT -7)   
I'm back again with more questions.
 
Has anyone had a problem with severe acny coming off Prednisone?  My g'son is now off the Prednisone and onto Asacol 800.  Should he ask his doctor for antibiotics?
 
Any feedback appreciated.  Thanks

mtgman
Veteran Member


Date Joined Mar 2005
Total Posts : 1289
   Posted 3/15/2009 5:29 PM (GMT -7)   
hi there. my arms and back were a mess last time and are headed in that direction once again. I started oln 60 mg. for a week then 50-40-30-20 right now a week at a time. prednisone definitely does a job with the acne.

cutie
Regular Member


Date Joined Jan 2009
Total Posts : 80
   Posted 3/15/2009 5:49 PM (GMT -7)   
I had a pretty bad case while I was on it but it went away as soon as I went off it.
age 41,diagnosed with CD in 11/07, Rx Pentasa 4000mg and Remicade.


isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 3/15/2009 6:38 PM (GMT -7)   
yes not really bad but more than usual.

I have never had acne before so every little thing is a lot for me sad
24 year old female
Diagonsed with Crohns disease in December 2008..
Medication - Asacol, Remicade, Entocort


mintyamy
Regular Member


Date Joined Mar 2009
Total Posts : 50
   Posted 3/15/2009 6:43 PM (GMT -7)   
I was always a teenager with perfect, clear skin...until prednisone!!! I was covered all over my face, back, chest, and shoulders. I was painful, itchy, and just plain ugly! Then I found Proactiv. It started to clear up my acne within two weeks, and within a month it was basically gone. While still on the prednisone, it cleared it all up. It's worth a shot, give it a good two weeks, and follow it strictly.


WorrywartNana
Regular Member


Date Joined Dec 2008
Total Posts : 86
   Posted 3/19/2009 11:55 AM (GMT -7)   

Thankyou so much for all your input.  I'm sorry to hear others have had this problem but your advice sure helps.

Unfortunately, this flare up of acny was the beginning to a full blown flare.  He is back to square one...  throat ulcers, bloody diahrrea, joint pains, fatigue, lost 10 pounds weight...  all in a week.

I don't think the Asacol 800's are holding his UC in check.  He is seeing his specialist today.   Hopefully they will hospitalize him again to get him stablized, then try something different.

I'll know more later today.  Again, thanks to all of you.

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:48 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
175 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, Hope 196, Redwing57


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer